# SDR MWEA011037

- Difficulty date: July 16, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 27779223
- Condition: Damaged
- Location: Station 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO MISDRILLED HOLES IN LONGERON 17 RIGHT AT STATION 897. --  FABRICATED AND LOCATED NEW LONGERON SECTION AND SPLICE, INSTALLED NEW LONGERON AND SPLICE.
